MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant contaminated lines occurred.There was no report of patient impact.The following information was provided by the initial reporter: i am getting high background on all of my leukemia and lymphoma panels.I have isolated it to something on the lwa.The issue only happens when i run on the lwa.If i do a manual procedure everything works fine.Patient samples contaminated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following field was updated with corrected information: h.6 annex g code: g04069 h.6 investigation summary: investigation executive summary: based on the investigation results, the reported issue of the customer experiencing high background on lymphoma panels was confirmed.Investigation results that were performed on the indicated failure mode were the following: -the complaint trend and service notes were reviewed.-review of the device history record (dhr).-conducted system calibration and testing the potential cause of high background on lymphoma panels was due to clogged and dirty fluidic lines where tubing and connectors needed to be replaced.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22399346
Report Number3027394506-2025-00032
Device Sequence Number4901857
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public(01)00382903371464(11)191126
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown